The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2006"

AuteursJ.L.M. Dhaene, C. Ribas, R.I. Vernic
TitelRecursions for the individual model
TijdschriftActa Mathematicae Applicatae Sinica
Jaargang22
Jaar2006
Nummer4
Pagina's631-652
ISSN01689673
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingIn the actuarial literature, several exact and approximative recursive methods
have been proposed for calculating the distribution of a sum of mutually independent
compound Bernoulli distributed random variables. In this paper, we give an
overview of these methods. We compare their performance with the straightforward
convolution technique by counting the number of dot operations involved in
each method. It turns out that in many practicle situations, the recursive methods
outperform the convolution method.
Soort documentArtikel
Document finderUvA-Linker